How high is too high for post ablation heart rate?
Hello there. I am now five days post ablation for afib and aflutter, BP is low but heart rate in the last 24 hours is now 105-115. Pervious after procedure was 70-80, I know quick rhythm is normal, but how high is too high? Should I take an extra fast acting verapamil that the doc recently prescribed for tachy times, I already take 360mg time release 2x daily! How high is too high and if it shoots up even more when do I go to the ER? I know these burns have to heal before we know if ablation was a success, but this is all new to me. Any advice would be welcomed! so far no break hrough afib that I feel anymore! Whew! I hope it remains that way, Toodles. Tachy Afraidy!
Are you on a heart monitor. After my ablation for fib & flutter I was released from the hospital with a 30 day event monitor. I did have two episodes of a-fib about 2 weeks after the procedure. My heart rate was in the 90's for a couple of weeks after also. It has now been a year since my ablation and my heart rate is in the 60-70 range. How long was your rate at 115? If I were you and you are not on a monitor I would call the EP who did the ablation to let them know what is going on.
Hi thanks I am going to call his office tomorrow. I did today, but no response. My bp is low 90/66 and heat rate has blimbed to 120 and stating up there. I will call my ep. Thanks again for sharing what was normal for your post ablation heart rate.
Hi twinbee, I noticed you mention in your reply that your ellavated resting heart rate post ablation actually lowered after a year to the 60-70's range. 14 months after my ablation, I am still on Bisoprolol to lower my hr to mid 70's. I tried coming off the beta-blocker but my hr went to the 90's and I suffered with af again plus an awful 'pins and needles' and 'buzzing' sensation across my chest.
I'd like to ask you, did you do anything imparticular to lower your hr? Exercise or diet for example? I'd love to get off the beta-blockers & will do whatever necessary.
Thanks so much for time.
I had catheter ablation on june 19 2013 it has been almost 6 months and now my heart rate is 155 my ep told me I need to go back on 80 mg propranolol which is why I had the ablation so I wouldn't have to take beta blockers no more....this makes no sense....I don't even bel;ieve the procedure even helped me I am 49 yrs old female he told me I had a congenial heart defect and needed this procedure now I am going to see another ep for a second opinion before I start that propranolol again because when they took me off it I had severe chest pain and high heart rates...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.